Double Almost Lacunary Statistical Convergence of Weight g in 2-Normed Spaces


Creative Commons License

Savas R.

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2334
  • Doi Number: 10.1063/5.0042445
  • Country: ELECTR NETWORK
  • Keywords: Double Sequence, weight of g, almost double lacunary statistical convergence

Abstract

The goal of this article is to present double almost lacunary statistical convergence of weight of g in 2-normed spaces. Furthermore, we examine some inclusion theorems and variations.